Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1997, Volume 37, Number 11, Pages 1340–1344 (Mi zvmmf1994)  

This article is cited in 4 scientific papers (total in 4 papers)

Refinement of approximate solutions to a boundary-value problem on a half-line

E. P. Zhidkov, A. G. Solov'ev

Dubna, Moscow

Full text: PDF file (791 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1997, 37:11, 1297–1301

Bibliographic databases:
UDC: 519.62
MSC: Primary 65L10; Secondary 34B05
Received: 25.03.1997

Citation: E. P. Zhidkov, A. G. Solov'ev, “Refinement of approximate solutions to a boundary-value problem on a half-line”, Zh. Vychisl. Mat. Mat. Fiz., 37:11 (1997), 1340–1344; Comput. Math. Math. Phys., 37:11 (1997), 1297–1301

Citation in format AMSBIB
\Bibitem{ZhiSol97}
\by E.~P.~Zhidkov, A.~G.~Solov'ev
\paper Refinement of approximate solutions to a boundary-value problem on a half-line
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1997
\vol 37
\issue 11
\pages 1340--1344
\mathnet{http://mi.mathnet.ru/zvmmf1994}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1489508}
\zmath{https://zbmath.org/?q=an:0946.65059}
\transl
\jour Comput. Math. Math. Phys.
\yr 1997
\vol 37
\issue 11
\pages 1297--1301


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1994
  • http://mi.mathnet.ru/eng/zvmmf/v37/i11/p1340

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. P. Zhidkov, A. G. Solov'ëv, “Improving the accuracy of eigenvalues and eigenfunctions of a boundary value problem on semiaxis”, Comput. Math. Math. Phys., 39:7 (1999), 1057–1076  mathnet  mathscinet  zmath
    2. Soloviev A.G., Sosnin A.N., Zhidkov E.P., “Improving the accuracy of estimation of unknown random variable probability density over empirical data”, Comput Phys Comm, 137:3 (2001), 366–379  crossref  mathscinet  zmath  adsnasa  isi  scopus
    3. Lazurchak I.I., “A two-sided functional-discrete method for boundary value problems for second-order ordinary differential equations on the half-line”, Differ Equ, 37:1 (2001), 107–115  mathnet  crossref  mathscinet  zmath  isi  scopus
    4. E. P. Zhidkov, Yu. Yu. Lobanov, V. D. Rushaǐ, “Improving the accuracy of multiple integral evaluation by applying Romberg’s method”, Comput. Math. Math. Phys., 49:2 (2009), 224–231  mathnet  crossref  mathscinet  zmath  isi
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:220
    Full text:64
    References:39
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021